Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Local tomography with nonsmooth attenuation


Author: A. I. Katsevich
Journal: Trans. Amer. Math. Soc. 351 (1999), 1947-1974
MSC (1991): Primary 35S99, 44A12, 65R10, 92C55
Published electronically: January 27, 1999
MathSciNet review: 1466950
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Local tomography for the Radon transform with nonsmooth attenuation is proposed and justified. The main theoretical tool is analysis of singularities of pseudodifferential operators with nonsmooth symbols. Results of numerical testing of local tomography are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 35S99, 44A12, 65R10, 92C55

Retrieve articles in all journals with MSC (1991): 35S99, 44A12, 65R10, 92C55


Additional Information

A. I. Katsevich
Affiliation: Los Alamos National Laboratory, MS K-990, Los Alamos, New Mexico 87545
Address at time of publication: Department of Mathematics, University of Central Florida, Orlando, Florida 32816-1364
Email: akatsevi@pegasus.cc.ucf.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02160-1
PII: S 0002-9947(99)02160-1
Received by editor(s): May 30, 1996
Received by editor(s) in revised form: November 13, 1996
Published electronically: January 27, 1999
Article copyright: © Copyright 1999 American Mathematical Society